JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ALMOST PSEUDO CONTACT STRUCTURE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ALMOST PSEUDO CONTACT STRUCTURE
Debnath, Pratyay; Konar, Arabinda;
  PDF(new window)
 Abstract
A new kind of structure is introduced in an even dimensional differentiable Riemannian manifold and some basic properties of this structure is discussed. Also the existence of such structure is shown with an example.
 Keywords
structure;almost complex structure;projection mapping;
 Language
English
 Cited by
 References
1.
W. M. Boothby and H. C. Wang, On contact manifolds, Ann. of Math. (2) 68 (1958), 721-734. crossref(new window)

2.
K. Yano and M. Kon, Structures on Manifolds, Series in Pure Mathematics, 3. World Scientific Publishing Co., Singapore, 1984.